On Zeros of Periodic Zeta Functions

Authors

  • A. Laurinčikas
  • D. Šiaučiūnas

Abstract

We consider zeta functions ζ(s; a ) given by Dirichlet series with multiplicative periodic coefficients and prove that, for some classes of functions F , the functions F(ζ(s; a )) have infinitely many zeros in the critical strip. For example, this is true for sin(ζ(s; a )).

Published

25.06.2013

Issue

Section

Research articles

How to Cite

Laurinčikas, A., and D. Šiaučiūnas. “On Zeros of Periodic Zeta Functions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 65, no. 6, June 2013, pp. 857–862, https://umj.imath.kiev.ua/index.php/umj/article/view/2471.